# SDR SWIA202266206

- Difficulty date: July 3, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Sheared
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM FS280-FS 295 NEAR FWD O/B GALLEY MOUNT FITTING HAS SHEARED RIVET WITH CRACKS AROUND FASTENER HOLE     (C-CHECK RO 7/26/2022)    COMPLIED WITH MHIRJ REO 601R-53-21-3556 REV-- DATED: 2022-07-09. COMPLETED SKYCARD 51-900-1003-SKY AND COMPLETED M-337 FORM ATTACHED . REFERENCE CONTINUE CARD AND SKY CARD FOR WORK PERFORMED. NO WEIGHT CHANGE NOTED,
